# SDR DALA2016112109014

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 77,294 hours, 34,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTS DAMAGE AT SEATS 3,6,26,27. REMOVED AND REPLACED LENS FOR EMERGENCY ISLE LIGHTS AT SEATS  3,6,26,27 PER MM 33-52.
